# SDR CAL960138

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Section
- Condition: Corroded
- Location: Lav Floor
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND FORWARD LAV FLOOR HAT SECTION CORRODED UNDER LAV DOOR AND INBOARD WALL.  THE HAT SECTION WAS REMOVED.  A NEW HAT SECTION WAS FABRICATED AND INSTALLED IAW SRM 51-10-1, PAGE 4, 51-30-5, 51-30-8, 51-30-3, 51-30-2, 51-30-4, 51-10-2, AND MM 51-20-0.  (M)
